MAUDE Adverse Event Report: EBR SYSTEMS, INC. Wise CRT System; M1000

EBR SYSTEMS, INC. Wise CRT System; M1000
Model Number M1000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that multiple attempts were made to place the electrode on both the lateral and septal walls; these attempts resulted in either unacceptable measurements or inability to achieve proper anchoring.The final placement attempt on the lateral wall demonstrated out-of-range angles but acceptable threshold and anchoring views.After anchoring was initially confirmed, withdrawal and re-advancement of the delivery catheter revealed that the electrode had become unanchored, appearing lodged in the basal lateral wall beneath the mitral valve.Throughout the procedure and post-procedure assessment, right ventricular pacing data showed inconsistent tracking and intermittent capture, which was also confirmed during pacu evaluations.The patient was returned to the lab for an attempted snare retrieval of the electrode; however, this was unsuccessful.Following release, consistent tracking could not be achieved despite adherence to best-practice optimization protocols, and tracking level and threshold could not be determined.Persistent low signal strength was observed throughout the procedure and follow-up despite repositioning the antenna directly against the battery pocket in multiple orientations.Continued follow-up approximately 14 minutes post-procedure showed ongoing low signal strength and inconsistent tracking, with only occasional tracked beats observed and one potential bi-ventricular qrs measurement obtained.Additional follow-up information received on 06/17/2026 indicated the patient reported recovering well from the procedure but continued to experience shortness of breath with exertion.Consistent tracking could not be obtained in all three postures, and no change was noted on 12-lead ekg in lvoo at maximum output.Bi-ventricular pacing was noted at 1%.

Brand Name
Wise CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25693472
Report Number3013596742-2026-00052
Device Sequence Number9720695
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM1000
Device Lot NumberP260052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/08/2026
06/08/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/31/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown